BibTeX record journals/mor/FengM10

download as .bib file

@article{DBLP:journals/mor/FengM10,
  author    = {Haolin Feng and
               Kumar Muthuraman},
  title     = {A Computational Method for Stochastic Impulse Control Problems},
  journal   = {Math. Oper. Res.},
  volume    = {35},
  number    = {4},
  pages     = {830--850},
  year      = {2010},
  url       = {https://doi.org/10.1287/moor.1100.0466},
  doi       = {10.1287/moor.1100.0466},
  timestamp = {Sun, 28 May 2017 13:24:36 +0200},
  biburl    = {https://dblp.org/rec/journals/mor/FengM10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics